# SDR SIMA983212

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3401BPE
- Condition: Failed
- Location: Row 28ln
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FLT 4335 - FORWARD CABIN, RIGHT EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULBS IN SIGN.  OPERATIONAL CHECK GOOD.  (M)
